# SDR AALA202104269013

- Difficulty date: April 23, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 76,976 hours, 9,927 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY SMOKE DETECTOR--MESSAGE AND LIGHT. CONFIRMED NO SMOKE.   ACCOMPLISHED AN OPERATIONAL TEST AND A SELF TEST OF THE RIGHT AFT LAVATORY 4F-R SMOKE DETECTOR REF AMM 26-13-00 PGBLK 501. ALL TESTS AND CHECKS NORMAL.
